Open Access
2014 Zero-dilation Indices of KMS Matrices
Hwa-Long Gau, Pei Yuan Wu
Ann. Funct. Anal. 5(1): 30-35 (2014). DOI: 10.15352/afa/1391614566


The zero-dilation index $d(A)$ of an $n$-by-$n$ complex matrix $A$ is the maximum size of the zero matrix which can be dilated to $A$. In this paper, we determine the value of this index for a certain KMS matrix by using the Li--Sze characterization of higher-rank numerical ranges of a finite matrix.


Download Citation

Hwa-Long Gau. Pei Yuan Wu. "Zero-dilation Indices of KMS Matrices." Ann. Funct. Anal. 5 (1) 30 - 35, 2014.


Published: 2014
First available in Project Euclid: 5 February 2014

zbMATH: 1301.47011
MathSciNet: MR3119109
Digital Object Identifier: 10.15352/afa/1391614566

Primary: 47A20
Secondary: 15A60 , 15B05

Keywords: $S_n$-matrix , $S_n^{-1}$-matrix , higher-rank numerical range , KMS matrix , Zero-dilation index

Rights: Copyright © 2014 Tusi Mathematical Research Group

Vol.5 • No. 1 • 2014
Back to Top